Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 82, Number 4

All articles in this issue are freely accessible.

A characterization of the contact Lie algebras
Thomas B. Gregory.
Proc. Amer. Math. Soc. 82 (1981), 505-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614868
Boolean powers of groups
John Lawrence.
Proc. Amer. Math. Soc. 82 (1981), 512-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614869
Two results on fixed rings
J.-L. Pascaud.
Proc. Amer. Math. Soc. 82 (1981), 517-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614870
Exactness of the double dual
R. R. Colby and K. R. Fuller.
Proc. Amer. Math. Soc. 82 (1981), 521-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614871
Density relative to a torsion theory
Paul Bland and Stephen Riley.
Proc. Amer. Math. Soc. 82 (1981), 527-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614872
Solvable subgroups in prime rings
Charles Lanski.
Proc. Amer. Math. Soc. 82 (1981), 533-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614873
A result related to a theorem by Pianigiani
Abraham Boyarsky and Gabriel Haddad.
Proc. Amer. Math. Soc. 82 (1981), 538-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614874
On measures of analytic type
Louis Pigno and Brent Smith.
Proc. Amer. Math. Soc. 82 (1981), 541-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614875
An oscillation condition for differential equations of arbitrary order
William F. Trench.
Proc. Amer. Math. Soc. 82 (1981), 548-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614876
Level curves of functions of bounded characteristic
Karl F. Barth and James G. Clunie.
Proc. Amer. Math. Soc. 82 (1981), 553-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614877
Some inequalities related to Hölder’s inequality
C. J. Neugebauer.
Proc. Amer. Math. Soc. 82 (1981), 560-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614878
$Π$-regular variation
J. L. Geluk.
Proc. Amer. Math. Soc. 82 (1981), 565-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614879
An Abel-Tauber theorem for partitions
J. L. Geluk.
Proc. Amer. Math. Soc. 82 (1981), 571-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614880
A Tauberian problem for a Volterra integral operator
Gustaf Gripenberg.
Proc. Amer. Math. Soc. 82 (1981), 576-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614881
Extensions of pure positive functionals on Banach $^{∗} $-algebras
R. S. Doran and Wayne Tiller.
Proc. Amer. Math. Soc. 82 (1981), 583-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614882
Some conditions for $n$-convex functions
G. E. Cross.
Proc. Amer. Math. Soc. 82 (1981), 587-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614883
On a conjecture for oscillation of second-order ordinary differential systems
Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 82 (1981), 593-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614884
Elementary proof of the Rudin-Carleson and the F. and M. Riesz theorems
Raouf Doss.
Proc. Amer. Math. Soc. 82 (1981), 599-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614885
Approximating fixed points of some mappings
Ramendra Krishna Bose and Rathindra Nath Mukherjee.
Proc. Amer. Math. Soc. 82 (1981), 603-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614886
Deficient values of entire functions and their derivatives
David Drasin, Guang Hou Zhang, Lo Yang and Allen Weitsman.
Proc. Amer. Math. Soc. 82 (1981), 607-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614887
Markov operators and quasi-Stonian spaces
Robert E. Atalla.
Proc. Amer. Math. Soc. 82 (1981), 613-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614888
Continuity of the spectrum and spectral radius
Gerard J. Murphy.
Proc. Amer. Math. Soc. 82 (1981), 619-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614889
Admissible kernels for starshaped sets
Marilyn Breen.
Proc. Amer. Math. Soc. 82 (1981), 622-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614890
On a theorem of Arhangel′skiĭ
H. H. Hung.
Proc. Amer. Math. Soc. 82 (1981), 629-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614891
A weakly infinite-dimensional compactum which is not countable-dimensional
Roman Pol.
Proc. Amer. Math. Soc. 82 (1981), 634-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614892
An infinite family in $𝜋_{∗}S^{0}$ derived from Mahowald’s $𝜂_{j}$ family
Robert R. Bruner.
Proc. Amer. Math. Soc. 82 (1981), 637-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614893
An abstract fixed point theorem for nonexpansive mappings
W. A. Kirk.
Proc. Amer. Math. Soc. 82 (1981), 640-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614894
Topology of certain submanifolds in the Euclidean sphere
Y. L. Xin.
Proc. Amer. Math. Soc. 82 (1981), 643-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614895
Completely regular and $𝜔$-regular spaces
D. C. Kent and G. D. Richardson.
Proc. Amer. Math. Soc. 82 (1981), 649-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614896
Totally real Klein bottles in $C^{2}$
Walter Rudin.
Proc. Amer. Math. Soc. 82 (1981), 653-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614897
The Fréchet space $𝜔$ admits a strictly stronger separable and quasicomplete locally convex topology
Susanne Dierolf.
Proc. Amer. Math. Soc. 82 (1981), 655-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614898
A characterization of $C$-compact spaces
Jesse P. Clay and James E. Joseph.
Proc. Amer. Math. Soc. 82 (1981), 657-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 614899